四元数二次方程解的显式表示  被引量:5

Explicit solutions of the quaternion quadratic equation

在线阅读下载全文

作  者:丰静[1] 程学翰[2] 

机构地区:[1]长沙理工大学数学与计算科学学院,湖南长沙410076 [2]鲁东大学数学与信息学院,山东烟台264025

出  处:《湖南农业大学学报(自然科学版)》2008年第3期369-373,共5页Journal of Hunan Agricultural University(Natural Sciences)

基  金:国家自然科学基金项目(10671026)

摘  要:结合四元数的复表示理论和复系数多项式方程求解,讨论了四元数二次方程的显式解,并给出了解的充分必要条件.In this paper, we mainly discuss zeros of real quadratic quaternionic polynomials. Combining the theory of quaternion's complex representation with the solution of complex polynomial equations, we obtain the explicit expressions of the solutions of quadratic equation and some sufficient and necessary conditions of the solutions.

关 键 词:四元数 多项式方程 显式解 

分 类 号:O151.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象